On the Functional Equations Satisfied by Eisenstein Series

Springer Lecture Notes . 544 (1965)

Editorial comments:

  • This was written in 1964 and distributed for many years in a famous purple mimeographed document by the Yale University Mathematics Department. It was later published in the Springer Lecture Notes series (volume 544).
  • (12/2/2015, AVP) We would like to note that we have done our best to clarify several arguments, sometimes without having fully reconstructed them. Many thanks also to Allan Adler for a long list of corrections.
  • (7/22/2016, AVP) We compared several charts and text from appendix III to the author's original handwritten notes and adjusted this online text to match them.